MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 ERGO AM12 WLAN USB DICOM SEC AHA; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 ERGO AM12 WLAN USB DICOM SEC AHA; ELECTROCARDIOGRAPH
Model Number ELI380-DCS21
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eli 380 is intended to be a high-performance, multichannel resting electrocardiograph.As a resting electrocardiograph, the eli 380 simultaneously acquires data from each lead.Once the data is acquired, it can be analyzed, reviewed, stored, printed or transmitted.It is a device primarily intended for use in hospitals but may be used in medical clinics and offices of any size.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.The device was requested to be returned for inspection but has not yet been received and therefore no root cause into the reported incident has been established.Although there was no adverse event reported, if the eli380 were to lose wifi connection and stop transferring data in an emergency setting, it could lead to serious injury or death.Therefore, baxter is reporting this alleged device malfunction.Any relevant additional information received regarding this incident will be submitted in a supplemental report.
 
Event or Problem Description
The customer reported that the eli380 was not transmitting properly.There was no adverse event reported.This incident was captured under complaint ref #(b)(4).

Brand Name
ELI380 ERGO AM12 WLAN USB DICOM SEC AHA
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20704810
Report Number2183461-2024-00043
Device Sequence Number9610487
Product Code DPS
UDI-Device Identifier00812345026924
UDI-Public812345026924
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-DCS21
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown